Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1998, Volume 43, Issue 3, Pages 476–489 (Mi tvp1555)  

Asymptotic normality of the log-likelihood ratio for a class of $m$-dependent random variables

S. V. Pazizina, B. V. Ryazanovb

a Academy of Federal Security Service of Russian Federation
b Financial company "INTRUST", Moscow

Abstract: Asymptotic normality of the log-likelihood ratio (LLR) is established in the problem of testing two simple hypotheses about the distribution of a sequence of m-dependent random variables by the “responses” on the elements of the sequence.

Keywords: $m$-dependence, likelihood ratio, asymptotic normality.

DOI: https://doi.org/10.4213/tvp1555

Full text: PDF file (596 kB)

English version:
Theory of Probability and its Applications, 1999, 43:3, 422–433

Bibliographic databases:

Received: 18.05.1995
Revised: 12.03.1997

Citation: S. V. Pazizin, B. V. Ryazanov, “Asymptotic normality of the log-likelihood ratio for a class of $m$-dependent random variables”, Teor. Veroyatnost. i Primenen., 43:3 (1998), 476–489; Theory Probab. Appl., 43:3 (1999), 422–433

Citation in format AMSBIB
\Bibitem{PazRya98}
\by S.~V.~Pazizin, B.~V.~Ryazanov
\paper Asymptotic normality of the log-likelihood ratio for a~class of $m$-dependent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1998
\vol 43
\issue 3
\pages 476--489
\mathnet{http://mi.mathnet.ru/tvp1555}
\crossref{https://doi.org/10.4213/tvp1555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1681080}
\zmath{https://zbmath.org/?q=an:0944.62052}
\transl
\jour Theory Probab. Appl.
\yr 1999
\vol 43
\issue 3
\pages 422--433
\crossref{https://doi.org/10.1137/S0040585X9797701X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085137400005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1555
  • https://doi.org/10.4213/tvp1555
  • http://mi.mathnet.ru/eng/tvp/v43/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:213
    Full text:110
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021